Journal of Liberty and International Affairs is a triannual (3 issues per year), international, open-access, and peer-reviewed journal published by the Institute for Research and European Studies. It welcomes submissions from political sciences, international relations, international law, and related fields. The journal embraces multi- and interdisciplinary scholarship and comparative approaches. Journal of Liberty and International Affairs is indexed/abstracted in EBSCO, DOAJ, CEEOL, SSOAR, ERIH PLUS, HeinOnline, Index Copernicus, ANVUR, Google Scholar, ProQuest etc.


ISSN: 1857-9760 (online)

Submit Paper by Email: contact@e-jlia.com


Call for Papers

2020-08-12

Journal of Liberty and International Affairs now receives papers for its next 2020 issue. It welcomes submissions from political sciences, international relations, international law, and related fields. Papers that develop theoretical arguments or offer strong empirical evidence as either comparative or single-case studies are welcome.

The deadline for paper submissions is 10 October 2020.

Papers should be sent to: contact@e-jlia.com

Vol. 6 No. 2 (2020): Journal of Liberty and International Affairs

Published: 2020-08-14

Cover Page and Table of Contents

Journal of Liberty and International Affairs
View All Issues

Publisher:


The publisher and the journal have registered deposit policy with:


The journal uses the plagiarism screening tool:



Open Journal Systems supports the LOCKSS system to ensure a secure and permanent archive for the journal.


To make sure that you can receive messages from us, please add the 'e-jlia.com' domain to your Email 'safe list'. If you do not receive Email in your 'inbox', check your 'bulk mail' or 'junk mail' folders.